Error bounds for random generalized mixed variational inequality problems with random fuzzy mapping

Shamshad Husain, Nisha Singh

Abstract


In this paper, we define some new notions of gap functions of random generalized mixed variational inequality problems in a fuzzy environment. Further, we compute error bounds for random generalized mixed variational inequality problems in terms of the residual gap function, the regularized gap function and the D-gap function. The results obtained are new and generalize a number of known results for generalized mixed variational inequality problems with fuzzy mappings.

Full Text: PDF

How to Cite this Article:

Shamshad Husain, Nisha Singh, Error bounds for random generalized mixed variational inequality problems with random fuzzy mapping, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 183-206

Copyright © 2017 Shamshad Husain, Nisha Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.